Remarks on topologically algebraic functors
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 20 (1979) no. 2, p. 155-177
@article{CTGDC_1979__20_2_155_0,
     author = {B\"orger, Reinhard and Tholen, Walter},
     title = {Remarks on topologically algebraic functors},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {20},
     number = {2},
     year = {1979},
     pages = {155-177},
     zbl = {0422.18002},
     mrnumber = {548487},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_1979__20_2_155_0}
}
Börger, Reinhard; Tholen, Walter. Remarks on topologically algebraic functors. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 20 (1979) no. 2, pp. 155-177. http://www.numdam.org/item/CTGDC_1979__20_2_155_0/

1 Adamek, J., Colimits of algebras revisited, Bull. Austral. Math. Soc. 17 (1977), 433- 450. | MR 470020 | Zbl 0365.18007

2 Brümmer, G.C.L., A categorical study of initiality in uniform topology, Thesis, University of Cape Town, 1971,

3 Borger, R., Semitopologisch ≠ topologisch algebraisch, Preprint, Fernuniv. Hagen, 1977.

4 Borger, R., Universal completions of semi-topological functors over Ens need not exist, Preprint, Fernuniv. Hagen, 1978.

5 Borger, R. & Tholen, W., Cantors Diagonalprinzip für Kategorien, Math. Z. 160 (1978), 135 - 138. | MR 498772 | Zbl 0363.04002

6 Greve, G., The closed radical of a functor V: C→ Set, Nordwestdeutsches Kategorienseminar, Universität Bremen (1976). | Zbl 0391.18009

7 Herrlich, G., Regular categories and regular functors, Canad. J. Math. 26 (1974), 709-720. | MR 432732 | Zbl 0255.18002

8 Herrlich, H., Topological functors, General Topology and Appl. 4 (1974), 125- 142. | MR 343226 | Zbl 0288.54003

9 H Errlich, H., Initial completions, Math. Z. 150 (1976), 101- 110. | MR 437614 | Zbl 0319.18001

10 Herrlich, H.& Strecker, G.E., Semi-universal maps and universal initial liftings, Preprint, Kansas State University, Manhattan, 1977. | MR 569338

11 Herrlich, H., Nakagawa, R., Strecker, G.E.& Titcomb, T., Topologically algebraic and semi-topological functors (are and are not equivalent ), Preprint, Kansas State University, Manhattan, 1977.

12 Hoffmann, R.-E., Semi-identifying lifts and a generalization of the duality theorem for topological functors, Math. Nachr. 74 (1976), 295 - 307. | MR 428256 | Zbl 0345.18002

13 Hoffmann, R.-E., Topological functors admitting generalized Cauchy-completions, Lecture Notes in Math. 540, Springer (1976), 286- 344. | MR 644648 | Zbl 0421.18002

14 Hoffmann, R.-E., Full reflective restrictions of topological functors, Math. Colloq. Univ. Cape Town 11 (1977), 65-88. | MR 460406 | Zbl 0402.18003

15 Hong, S.S., Categories in which every mono-source is initial, Kyungpook Math. J. 15 (1975), 133- 139. | MR 369466 | Zbl 0309.18004

16 Hong, Y.H., Studies on categories of universal topological algebras, Thesis, Mac Master University, Hamilton, 1974.

17 Porst, H.-E., Characterization of Mac Neille completions and topological functors, Preprint, Universität Bremen, 1976. | MR 470010

18 Porst, H.-E.& Wischnevsky, M.B., Every topological category is convenient for Gelfand duality, Manuscripta Math. 25 (1978), 169- 204. | MR 491873 | Zbl 0401.46041

19 Tholen, W., Factorizations of cones along a functor, Quaestiones Math. 2 (1977), 335-353. | MR 506548 | Zbl 0365.18003

20 Tholen, W., On Wyler's taut lift theorem, General Topology &Appl. 8 (1978), 197-206. | MR 480669 | Zbl 0374.18002

21 Tholen, W., Zum Satz von Freyd und Kelly, Math. Ann. 232 (1978), 1- 14. | MR 481593 | Zbl 0351.18001

22 Tholen, W., M-functors, Nordwestdeutsches Kategorienseminar, Universität Bremen, 1976. | MR 486037 | Zbl 0388.18005

23 Tholen, W., Semi-topological functors I, J. Pure and Applied Algebra 15 (1979), 53-73. | Zbl 0413.18001

24 Tholen, W., Konkrete Funktoren, Preprint, Fernuni. Hagen, 1977.

25 Tholen, W.& Wischnewsky, M.B., Semi-topological functors II: External characterizations, J. Pure and Appl. Algebra 15 (1979), 75-92. | MR 532964 | Zbl 0413.18002

26 Tholen, W., Wischnewsky, M.B. & Wolff, H., Semi-topological functors III: Lifting of monads and adjoint functors. Fernuni. Hagen 1978. | Zbl 0428.18003

27 Trnkova, V., Automata and categories, Lecture Notes in Com. Science 32, Springer (1975), 132- 152. | MR 393175 | Zbl 0341.94021

28 Wischnewsky, M.B., A lifting theorem for right adjoints, Cahiers Topo. et Géo. Diff. 19(1978), 155-168. | Numdam | MR 528344 | Zbl 0409.18003

29 Wischnewsky, M.B., A generalized duality theorem for structure functors, Preprint, Universität Bremen, 1978. | MR 569343

30 Wyler, O., On the categories of General Topology and topological Algebra, Arch. Math. 22, Basel (1971), 7- 17. | MR 287563 | Zbl 0265.18008

31 Adamek, J., Herrlich, H. & Strecker G.E., Least and largest initial completions, Preprint, 1978.